# SDR CA020430011

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 214040118001
- Condition: Failed
- Location: Main Rotor G/B
- Component: Quill Assy, Bell, 212040263107
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT ILLUMINATION OF TRANSMISSION OIL PRESSURE LIGHT, CONFIRMED BY VISUAL INDICATION OF LOW OIL PRESSURE INDICATION (40PSI). EMERGENCY PROCEDURES INITIATED, PRESSURE INDICATION WENT TO ZERO AFTER A FURTHER 6 MINS OF FLIGHT. EMERGENCY LANDING CARRIED OUT TO NEARBY SEA VESSEL. TRANSMISSION/DRIVE TRAIN SEIZED FOLLOWING ENGINE SHUT DOWN AND APPLICATION OF ROTOR BRAKE. TEARDOWN INSPECTION OF TRANSMISSION 26-APR-02 AT HELIPRO FACILITY IN LANGLEY BC IDENTIFIED FAILURE OF QUILL ASSY AND QTY.2 LOWER PLANETARY GEAR BEARING WHICH WERE SEIZED.
